hi, i'm a 16 yr old male and i accidentally took 3 15mg of adderall ( no i wasn't just trying to get high ) . all night i cldnt sleep and i experienced fast heart beats a little bit of shakiness ohh and dry mouth . i was very worried when i searched overdose of adderall and its side effects .. because it said all the symptoms i had. it also said that its fatal and that i should go to a doctor but i really don't think its that bad ... i need someone that has gone thru this b4 so they can tell me if i shld be worried or not
I am pretty sure that you didn't take enough to have long term problems but will likely be shaky for a day or so. If you think you are in serious trouble, tell a trusted adult and you can also call a pharmacy. Don't take anymore of the adderall until you are sure it is out of your system in 3 days or so. Hope you are better now. Don't drink any energy drinks and cut back on caffeine for right now too.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 1 answer
Posted 26 Jul 2010 • 1 answer
Posted 8 Dec 2011 • 4 answers
Posted 14 Jan 2012 • 4 answers
My PCP just prescribed me 5mg adderall xr. I took first dose at 1000 and felt nothing after an hour?
Posted 25 Nov 2014 • 3 answers